Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Harmonic transformation theory of isothermal families


Authors: Edward Kasner and John DeCicco
Journal: Bull. Amer. Math. Soc. 53 (1947), 832-840
DOI: https://doi.org/10.1090/S0002-9904-1947-08903-5
MathSciNet review: 0022702
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08903-5